# SDR ARWA20030402

- Difficulty date: April 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 78,623 hours, 26,480 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Rotary Actuator
- Part number: 30042502
- Part serial: 8002DJ
- Condition: Jammed
- Location: Trim Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RIGHT SUIT CASE HANDLE JAMMED IN FORWARD POSITION AND COULD NOT BE MOVED EVEN WITH C/B PULLED.  REMOVED AND REPLACED RIGHT LONGITUDINAL TRIM SERVO ACTUATOR IAW MM 27-41-10.  OPERATIONAL CHECK NORMAL IAW MM 27-40-0.
